MathSciNet Relay Station
MathSciNet bibliographic data
MR1501793 34M30 (34E05 34E20)
Langer, Rudolph E. On the asymptotic solutions of ordinary differential equations, with reference to the Stokes' phenomenon about a singular point. Trans. Amer. Math. Soc. 37 (1935), no. 3, 397–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement